Vomiting after colonoscopy/endoscopy?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

jgereda
New Member


Date Joined Aug 2007
Total Posts : 8
   Posted 10/19/2007 11:56 AM (GMT -7)   
Just a question I hope someone here might be able to help with.  After months of being in bed sick, my 18 year old daughter had a colonoscopy, endoscopy and the camera capsule thing done on Wednesday.  No problems found anywhere except her colon which showed moderate to severe swelling and puss.  We are waiting on the labs and doctor appointment next week.  But since she had this done, she has not been able to keep down anything- not even ice chips.  This was outpatient and took less than an hour and was two days ago. I do have a call in for the doctor but it may be later today or tonight before I get them to call back.  Has anyone here had any experience with this?  She has been vomiting pretty regularly over the last few months and this is why we thought she may have ulcers in her stomach but none were found.  But this new upset stomach is within 20 minutes of drinking anyything it comes right up. 
The doctor gave her previcid to help control acid but even that is not staying down. The asacol has not been effective apparently and so she is not on ANY meds at all right now.
 
Any thoughts?  I sure appreciate it.
 
Julie (mother of 18 year old with UC or possibly Crohns?)

dakotagirl
Veteran Member


Date Joined Apr 2006
Total Posts : 3402
   Posted 10/19/2007 12:01 PM (GMT -7)   
I'm glad to read that you called the doctor's office. However, since she hasn't been able to keep anything down for 48 hours, she is at risk of dehydration and it's time to head to the ER for fluids - at least. Fluids are extremely important!

I know that ER and hospital sound scary, but if it has been that long, it's truly time!
Pan-colitis and GERD diagnosed May 2003
 
Asacol 12 per day,  Azathioprine 75mg, Rowasa and Canasa as needed
Aciphex, Effexor XR, BCP, Rhinocort nasal spray
Forvia and a Probiotic
 
Osteopenia (hip and spine) from prednisone use.  Started Azathioprine because I was steroid dependent.
 
Co-Mod for the UC forum
Keep HealingWell running smoothly:  www.healingwell.com/donate

New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, December 16, 2017 8:12 AM (GMT -7)
There are a total of 2,906,083 posts in 318,918 threads.
View Active Threads


Who's Online
This forum has 158261 registered members. Please welcome our newest member, Rick1310.
297 Guest(s), 13 Registered Member(s) are currently online.  Details
Rick1310, Lapis_29, BabsBunny, Solaris719, InArizona, countess18, MRFISH, SapphireBaby, Lynnwood, gumby44, ks1905, k07, iPoop